Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

A unicity theorem for meromorphic maps of a complete Kähler manifold into $ \mathbb{P}^n(\mathbb{C})$ sharing hypersurfaces


Authors: Min Ru and Suraizou Sogome
Journal: Proc. Amer. Math. Soc. 141 (2013), 4229-4239
MSC (2010): Primary 32H30; Secondary 53A10
DOI: https://doi.org/10.1090/S0002-9939-2013-11718-1
Published electronically: August 1, 2013
MathSciNet review: 3105866
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a unicity theorem for meromorphic maps of an $ m-$dimensional complete Kähler manifold $ M$, whose universal covering is a ball in $ \mathbb{C}^m$, into $ \mathbb{P}^n(\mathbb{C})$, sharing the hypersurfaces in general position in $ \mathbb{P}^n(\mathbb{C})$, where the maps satisfy a certain growth condition.


References [Enhancements On Off] (What's this?)

  • 1. T. T. H. An and H. T. Phuong, An explicit estimate on multiplicity truncation in the Second Main Theorem for holomorphic curves encountering hypersurfaces in general position in projective space, Houston J. Math. 35 (2009), 775-786. MR 2534280 (2010i:30048)
  • 2. H. Fujimoto, Uniqueness problem with truncated multiplicities in value distribution theory, Nagoya Math. J. 152 (1998), 131-152. MR 1659377 (99m:32029)
  • 3. H. Fujimoto, Non-integrated defect relation for meromorphic maps of complete Kähler manifolds into $ \mathbb{P}^{n_1}(\mathbb{C})\times ...\times \mathbb{P}^{n_k} (\mathbb{C})$, Japan. J. Math. 11 (1985), no. 2, 233-264. MR 884636 (88m:32049)
  • 4. H. Fujimoto, Value distribution theory of the Gauss maps of complete minimal surfaces in $ R^n$, J. Math. Soc. Japan 35 (1983), 663-681. MR 714468 (85c:53011)
  • 5. H. Fujimoto, A unicity theorem for meromorphic maps of a complete Kähler manifold into $ \mathbb{P}^n(\mathbb{C})$, Tôhoku Math. J. 38 (1986), 327-341. MR 843816 (87j:32078)
  • 6. W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038 (29:1337)
  • 7. L. Karp, Subharmonic functions on real and complex manifolds, Math. Z. 179 (1982), 535-554. MR 652859 (84d:53042)
  • 8. R. Nevanlinna, Einige Eindeutigkeitassätze in der theorie der meromorphen Funktionen, Acta. Math. 48 (1926), 367-391. MR 1555233
  • 9. M. Ru, A defect relation for holomorphic curves intersecting hypersurfaces, Amer. J. Math. 126 (2004), 215-226. MR 2033568 (2004k:32026)
  • 10. M. Ru, Holomorphic curves into algebraic varieties, Ann. of Math. (2) 169 (2009), 255-267. MR 2480605 (2010d:32009)
  • 11. M. Ru and S. Sogome, Non-integrated defect relation for meromorphic maps of complete Kähler manifold intersecting hypersurfaces in $ \mathbb{P}^n(\mathbb{C})$, Trans. Amer. Math. Soc. 364 (2012), 1145-1162. MR 2869171
  • 12. M. Dulock and M. Ru, A uniqueness theorem for holomorphic curves encountering hypersurfaces in projective space, Complex Variables and Elliptic Equations 53 (2008), 797-802. MR 2436255 (2009e:32019)
  • 13. W. Stoll, Introduction to value distribution theory of meromorphic maps, Lecture Notes in Math. 950 (1982), 210-359. MR 672787 (84a:32041)
  • 14. S.-T. Yau, Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana U. Math. J. 25 (1976), 659-670. MR 0417452 (54:5502)
  • 15. A. Vitter, The lemma of the logarithmic derivative in several variables, Duke Math. J. 44 (1977), 89-104. MR 0432924 (55:5903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H30, 53A10

Retrieve articles in all journals with MSC (2010): 32H30, 53A10


Additional Information

Min Ru
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204
Email: minru@math.uh.edu

Suraizou Sogome
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204
Email: Suraizou.Sogome@lonestar.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11718-1
Received by editor(s): October 17, 2011
Received by editor(s) in revised form: January 30, 2012
Published electronically: August 1, 2013
Additional Notes: The first author was supported in part by NSA H98230-11-1-0201
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society